MAUDE Adverse Event Report: MICROTEK DOMINICANA, S.A. INTRAOPERATIVE PROBE COVER W/GEL

MICROTEK DOMINICANA, S.A. INTRAOPERATIVE PROBE COVER W/GEL
Model Number PC1292
Medical Device Problem Codes Hole In Material (1293); Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, no lot number or sample had been provided.As no device was available for evaluation, the root cause of this complaint cannot be confirmed.If additional information becomes available, a follow up report will be submitted.
 
Event or Problem Description
End user reported a quality issue with the intraoperative probe cover pc1292.The probe cover was ripped/falling apart.The issue was not identified until after the cover had been passed to the field, requiring the staff to have to tear down their sterile field and set it all back up.

Brand Name
INTRAOPERATIVE PROBE COVER W/GEL
Common Device Name
PROBE COVER
Manufacturer (Section D)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana,
DR 
MDR Report Key6865280
Report Number8043817-2017-00026
Device Sequence Number801066
Product Code KKX
UDI-Device Identifier50748426047869
UDI-Public(01)50748426047869
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K882724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1292
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1